# SDR ASAA2019062629830

- Difficulty date: June 26, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 35,747 hours, 10,677 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BITE TEST SHOWS MAINT MSG 49-11019: DC POWER LOSS SHUTDOWN POWER INTERRUPT. GROUNDED - YES. PERFORMED FIM 49-10 TASK 801 FOUND FAULT TO BE INTERMITTENT. APU START AND OPERATIONS CHECK NORMAL REF AMM 49-11-00.
